Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dull pain in lower back and right side, why? Why is stool stringy and rubbery?

I have been having a dull pain on and off in my right side and lower back, that was treated as a kidney infection one month ago. I noticed it has come back and a couple of weeks ago I had very severe stomach pains, diarrhea and vomiting . It was only for about a half hour and then I just felt week and nauseous for a couple of days. This morning the side and back pain is back (just a dull pain) and I noticed some stringy, rubbery like strings in my stool . I should also mention I have started eating vegetarian for a few months. Im not sure if all of these things are related or not
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Sarahsin,
Thanks for query.
You might have multiple ailments taking part in your problem.
It is possible that you might have Tap worm infestation giving stomach problem.
Go for urine checkup and stool testing for ova and cyst for worm infestation as you passed rubbery, strigy thing passing in your stool.
After reports go for the treatment accordingly.
Ok and bye.

Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor